{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T14:30:49Z","timestamp":1786717849498,"version":"build-2736575974"},"reference-count":8,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"2","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["J Family Med Prim Care"],"published-print":{"date-parts":[[2016]]},"DOI":"10.4103\/2249-4863.192366","type":"journal-article","created":{"date-parts":[[2016,10,19]],"date-time":"2016-10-19T08:48:10Z","timestamp":1476866890000},"page":"479","source":"Crossref","is-referenced-by-count":6,"title":["Skin rash, eosinophilia, and renal impairment in a patient recently started on allopurinol"],"prefix":"10.4103","volume":"5","author":[{"given":"Amer","family":"Hawatmeh","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ashraf","family":"Jmeian","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Razan","family":"Shamoon","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Fayez","family":"Shamoon","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Michael","family":"Guma","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/2249-4863.192366-1","first-page":"1361","volume-title":"Severe hypersensitivity reactions to allopurinol","author":"Lang","year":"1979","journal-title":"South Med J"},{"key":"key-10.4103\/2249-4863.192366-2","first-page":"623","volume-title":"Fatal allopurinol hypersensitivity syndrome after treatment of asymptomatic hyperuricaemia","author":"Guti\u00e9rrez-Mac\u00edas","year":"2005","journal-title":"BMJ"},{"key":"key-10.4103\/2249-4863.192366-3","first-page":"250","volume-title":"Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug rash with eosinophilia and systemic symptoms: DRESS)","author":"Bocquet","year":"1996","journal-title":"Semin Cutan Med Surg"},{"key":"key-10.4103\/2249-4863.192366-4","first-page":"337","volume-title":"Allopurinol hypersensitivity syndrome: A review","author":"Arellano","year":"1993","journal-title":"Ann Pharmacother"},{"key":"key-10.4103\/2249-4863.192366-5","first-page":"656","volume-title":"Allopurinol-induced DRESS syndrome","author":"Markel","year":"2005","journal-title":"Isr Med Assoc J"},{"key":"key-10.4103\/2249-4863.192366-6","first-page":"384","volume-title":"Allopurinol hypersensitivity syndrome: A preventable severe cutaneous adverse reaction?","author":"Lee","year":"2008","journal-title":"Singapore Med J"},{"key":"key-10.4103\/2249-4863.192366-7","first-page":"789","volume-title":"Allopurinol causing drug rash with eosinophilia and systemic symptoms syndrome: A challenging diagnosis","author":"Hassan","year":"2011","journal-title":"Int J Gen Med"},{"key":"key-10.4103\/2249-4863.192366-8","first-page":"588","volume-title":"The DRESS syndrome: A literature review","author":"Cacoub","year":"2011","journal-title":"Am J Med"}],"container-title":["Journal of Family Medicine and Primary Care"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,14]],"date-time":"2026-08-14T13:28:44Z","timestamp":1786714124000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/2249-4863.192366"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016]]},"references-count":8,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2016]]}},"alternative-id":["192366"],"URL":"https:\/\/doi.org\/10.4103\/2249-4863.192366","relation":{},"ISSN":["2249-4863"],"issn-type":[{"value":"2249-4863","type":"print"}],"subject":[],"published":{"date-parts":[[2016]]}}}